Number of permutations with a given cycle structure

  • Ali Bashir
  • MS Audu

Abstract

Let Xn be an n-element set. We give an alternative proof of Cauchy’s theorem for the number of permutations with a given cycle structure in Xn.

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 5 - 8

Author Biographies

Ali Bashir
Department of Mathematics, Nigerian Defence Academy, Kaduna, Nigeria
MS Audu
Department of Mathematics, University of Jos, Jos, Nigeria
Section
Articles

Journal Identifiers


eISSN: 1116-4336